KSU Digital Commons Google Scholar

Y. Babenko, V. Babenko, N. Parfinovych, D. Skorokhodov, Optimal recovery of integral operators and its applications, Journal of Complexity, Vol. 35 Issue C (2016) pp. 102-123 .

Y. Babenko, V. Babenko, N. Kriachko, Inequalities of Hardy-Littlewood-Polya type for functions of operators and their applications, Journal of Mathematical Analysis and Applications, 444 (2016) pp. 512–526.  

Y. Babenko, V. Babenko, O. Kovalenko, “Kolmogorov's problem on the class of multiply monotone functions”, Advances in Mathematics, 280 (2015) pp. 256–281.

Y. Babenko, V. Babenko, N. Parfinovych, D. Skorokhodov; Exact asymptotics of the optimal Lp-error of asymmetric linear spline approximation, Jaen Journal on Approximation, 6(1) (2014), pp. 1–36.

Y. Babenko, D. Skorokhodov, Stechkin's problem for differential operators and functionals of first and second orders, Journal of Approximation Theory, 167 (2013) pp. 173-200. Link to abstract »

Y. Babenko, T. Leskevich, On the $L_p$-error of approximation of bivariate functions by harmonic splines, Applicable Analysis, V. 93, N. 1 (2014) pp. 171-189. Link to abstract »

Y. Babenko, S. Borodachov, Inequalities for the norms of finite difference operators of multiply monotone sequences, Mathematical Inequalities and Applications, V. 15, N. 2 (2012), pp. 247–269. Link to article »

Y. Babenko, D. Skorokhodov, Kolmogorov and Stechkin problems for functions with second derivatives from Orlicz spaces, Mathematical Notes, (2012) Vol. 91, No. 2, pp. 161-171. Link to article »

Y. Babenko, J.-M. Mirebeau, T. Leskevich, Sharp asymptotics of the L p approximation error for interpolation on block partitions, Numerische Mathematik, Volume 117, Issue 3 (2011), pp. 397-423. Link to article »

Y. Babenko, V. Babenko, N. Parfinovych, D. Skorokhodov, On one extremal property of a regular simplex, Communications in Analysis and Geometry, (2010) V. 17, N. 4, pp. 1-15.

Y. Babenko, Exact asymptotics of the uniform error of interpolation by multilinear spline, Journal of Approximation Theory, 162 (2010), pp. 1007-1024. Link to abstract »